Results 1 to 4 of 4
  1. #1
    Kai Lover is offline Banned
    Join Date
    Jun 2017
    Location
    N. Ireland
    Posts
    210

    if Clomid plays with your eyesight

    I did my first PCT about 9 years ago, and I was taking something like 100mg Clomiphene ED.

    It wasn't a nice experience, I was getting swirls and strange colours in my eyesight.

    I was thinking of doing my next PCT like this:

    Clomiphene 50/25/25/25
    Tamoxifen 40/40/20/20

    Do you reckon I should lower my Clomiphene like that? Or should I keep it at 100/50/50/50 and just put up with the strange swirls for a little while?

  2. #2
    Marcus G's Avatar
    Marcus G is offline Knowledgeable Member
    Join Date
    Apr 2013
    Posts
    1,086
    Have you considered replacing clomid with another serm such as toremifene?

  3. #3
    Kai Lover is offline Banned
    Join Date
    Jun 2017
    Location
    N. Ireland
    Posts
    210
    Quote Originally Posted by Marcus G View Post
    Have you considered replacing clomid with another serm such as toremifene?
    This is the first I've heard of it. Hmmm.

  4. #4
    DocToxin8's Avatar
    DocToxin8 is offline Knowledgeable Member
    Join Date
    May 2015
    Location
    Land of the screwed
    Posts
    2,159
    If clomid fucks with your eyesight I would either use something like toremifene as stated, or just rely on nolva alone.
    The increased risk to the HPTA is IMO worth it compared to any risk of damage to eyes.
    Just lowering clomid dose is also an option (when used with nolva), as long as you don't notice vision problems.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •